# SDR AU000235

- Difficulty date: April 21, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Boeing 747338
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cylinder
- Part number: 65B14302
- Condition: Sheared
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(AUS) RT WING LANDING GEAR OUTER CYLINDER SHEARED APPROXIMATELY 457.2MM (18IN) FROM THE UPPER END. THE AIRCRAFT CAME TO REST WITH THE OUTER RH ENGINE CONTACTING THE GROUND.
